A 24-year-old female asked:
hi doc i was recently diagnosed with a yeast infection.i was put on a single dose tablet and a vaginal cream. the itch is gone but i still have a lot of clumpy discharge despite having finished my antibiotic course. is this normal?
1 doctor answer
Dr. Haider Alhaidari answered
9 years experience Internal Medicine
Yeast infection: Yeast Vaginal infection are usually due to Candida species. Single dose fluconazole followed by anti fungal cream is the first line for treatment. Symptoms should take few days to resolve. If your symptoms are persistent or recurrent you might need a longer course of oral antibiotics.
Answered on Nov 14, 2019
People also searched for:
I had a yeast infection and took monistat 3 the infection is gone but I still have itching on the outside lips of my vagina
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!